Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 7, Pages 1109-1133
http://dx.doi.org/10.1155/IJMMS.2005.1109

Generalized (,b,ϕ,ρ,θ)-univex n-set functions and semiparametric duality models in multiobjective fractional subset programming

Department of Mathematics and Computer Science, Northern Michigan University, Marquette 49855, MI, USA

Received 28 December 2003; Revised 3 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ariana Pitea, and Mihai Postolache, “Duality theorems for a new class of multitime multiobjective variational problems,” Journal of Global Optimization, vol. 54, no. 1, pp. 47–58, 2011. View at Publisher · View at Google Scholar
  • Mihai Postolache, “Duality for Multitime Multiobjective Ratio Variational Problems on First Order Jet Bundle,” Abstract and Applied Analysis, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Hachem Slimani, and Shashi Kant Mishra, “Multiobjective Fractional Programming Involving Generalized Semilocally V-Type I-Preinvex and Related Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–12, 2014. View at Publisher · View at Google Scholar
  • Ram U. Verma, “The sufficient efficiency conditions in semiinfinite multiobjective fractional programming under higher order exponential type hybrid type invexities,” Acta Mathematica Scientia, vol. 35, no. 6, pp. 1437–1453, 2015. View at Publisher · View at Google Scholar
  • I. M. Stancu-Minasian, and Andreea Mădălina Stancu, “ New Global Semiparametric Sufficient Efficiency Conditions in Multiobjective Fractional Programming with Generalized ( F , b , ϕ , ρ, θ) Univex n -Set Functions ,” Journal of Statistics and Management Systems, vol. 17, no. 5-6, pp. 409–431, 2015. View at Publisher · View at Google Scholar